Title of article
An improved precedence rule for single machine sequencing problems with quadratic penalty
Author/Authors
Sakib A. Mondal، نويسنده , , Anup K. Sen، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
4
From page
425
To page
428
Keywords
Scheduling theory , Sequencing , Quadratic penalty , Heuristic , single machine
Journal title
European Journal of Operational Research
Serial Year
2000
Journal title
European Journal of Operational Research
Record number
213406
Link To Document